# SDR DALA2019070203992

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 63,831 hours, 25,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5452443) FND BATTERY PACK AND POWER SUPPLY BAD AT AFT RIGHT ABOVE GALLEY. R/R PER AMM 33-51 OPS CHKS GOOD.
